# SDR VNAA202407110018

- Difficulty date: May 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Part number: AV67021081013S
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER REMOVAL, FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.  HINGE FITTING NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION WAS REPLACED PER RIL #2103 REV.B.
